# SDR UPS402020

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corrosion
- Location: Fs 1840-1860
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK IN AMSTERDAM, MAINTENANCE FOUND CORROSION ON WEB FROM BEAM AT BS 1840-1860, STR 33L IN THE AFT CARGO COMP.  INSTALLED REPAIR IAW SRM 51-40-02.
